Upper bounds for E-J matrices


Akgun F. , Rhoades B. E.

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.6, no.3, pp.1125-1127, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 3
  • Publication Date: 2012
  • Title of Journal : APPLIED MATHEMATICS & INFORMATION SCIENCES
  • Page Numbers: pp.1125-1127

Abstract

In a recent paper [5] Lashkaripour and Foroutannia obtained the norm of a Hausdorff matrix, considered as a bounded linear operator from l(p)(w) to l(p)(v), where l(p)(w) and l(p)(v) are weighted l(p)-spaces, and p >= 1. As a corollary to this result they obtain a new proof for a Hausdorff matrix, with nonnegative entries, to be a bounded operator on l(p) for p > 1. In this paper these results are extended to the Endl- Jakimovski (E-J) generalized Hausdorff matrices.